RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1964, Volume 9, Issue 2  


Stochastic Processes as Curves in Hilbert Space
Harald Cramér
193
Equicontinuous Markov Operators
M. Rosenblatt
205
Asymptotic Normality in a Classical Problem with Balls
B. A. Sevast'yanov, V. P. Čistyakov
223
La notion d'entropie dans la théorie des probabilités et son application dans la théorie de la transmission de l'information par des canaux a bruits
M. Rosenblatt-Roth
238
Essai sur le vers libre de Pouchkine
S. P. Bobrov
262
Central Limit Theorem for the Rotation Group
K. R. Parthasarathy
273
Diffusion Processes with a Weakly Absorbing Boundary
P. Mandl
283
On Asymptotically Best Constants in More Exact Forms of Mean Limit Theorems
V. M. Zolotarev
293
On Control in the Presence of Small Random Perturbations by a Single Switching Operation
A. P. Čerenkov
303
On Isomorphism Problem of Stationary Processes
A. H. Zaslavskiĭ
318

Short Communications
An Estimate of the Remainder Term in a Limit Theorem for Recurrent Events
A. O. Gel'fond
327
Remarks on Wiener's and Blackwell's Theorems
A. A. Borovkov
331
On Local Limit Theorems for the Sums of Independent Random Variables
V. V. Petrov
343
On the Probability of a Markov Point Falling on a Plane Region with Small Diameter
M. S. Nikol'skiĭ
352
Sur les Conditions de l'emploi de la loi forte des Grands Nombres des Processus Stationaires de Second Ordre
I. N. Verbickaya
358
Über Wahrscheinlichkeit der Aufdeckung des Gebietes bei Linearer Suche
R. S. Guter
365
Periods of Pseudo-Random Sequences
I. M. Sobol'
367
Über die Verteilung der Maximumstellen des Diffusionsprozesses mit dem variabelen Parameter
W. I. Babkin
373
The Cauchy Problem for Quasilinear Parabolic Equations in the Degerate Case
Yu. N. Blagoveščenskiĭ
378
Optimum Factorization of the Non-negative Matrix Functions
Yu. L. Šmul'yan
382
On the Asymptotic Behaviour of the Estimate of the Spectral Function for a Stationary Gaussian Process
T. L. Malevič
386
Some Characteristic Properties of Stochastic Gaussian Processes
A. M. Veršik
390
Summaries of Papers Presented at the Sessions of the Probability and Statistics Section of the Moscow mathematical society (November – December 1963)
394

Errata and misprints
R. L. Dobrushin
400
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020